# SDR ASAA2015101613508

- Difficulty date: October 16, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,332 hours, 8,726 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250277020
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, NR 2 ENGINE FOUND FAULT ECONOMIC MSG NR: 77-20862 THE BOTTOM LT EGT SGNAL, T495S3 IS OUT OF RANGE, FLIGHT LEGS: 1, 2, 3, MSG NR: 77-20872, THE TOP LT EGT SIGNAL, T495S4 IS OUT OF RANGE, LONG TERM FAULT.  MUST BE CORRECTED IN 450 HOURS. ACFT GROUNDED.  ACCOMPLISHED T/C 78273000. NR 2 ENGINE T495 S4 TEMP SHOWS DASHES. REF FIM 77-21, TASK 804.  PIN TENSION ON CJ9 HARNESS S3 AND S4 CONNECTORS ARE LOOSE.  REF AMM 73-21-06-000.  R & R CJ9 CORE ENGINE HARNESS.  OPS TEST NORMAL.
